# SDR YENA2024070500939

- Difficulty date: July 5, 2024
- Submitted: July 5, 2024
- Operation: Air carrier
- Aircraft: N4074J
- Make and model: Airbus A321-271N
- Aircraft serial: 11354
- Aircraft time: 4,314 hours, 635 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9090120201
- Part serial: A00065708
- Condition: False Indication
- Location: Nr 2
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT#1907, JFK-CDG. (ETOPS) 'WHILE ON CLIMB OUT WE RECEIVED ECAM MESSAGE ENG 2 LOOP B FAULT - INFORMED DISPATCH AND MX CONTROL MESSAGE WENT AWAY 10 MINUTES LATER. MESSAGE LATER RE-APPEARED. ( ENGINE FIRE DETECTION SYSTEMS 2) LOOP B ); REF TSM 26-12-00-810-805-A, & AWM 26-12-06. ACCOMPLISHED A VISUAL INSP. OF THE ENG 2 FIRE DETECTION. OPS TEST OF THE ENG 2 FIRE & OVERHEAT DETECTION IAW AMM 26-12-00-710-002. NO DEFECTS NOTED. CHECK WIRING 2WD2-PIN A/J AND A/K 1.483 OHMS VALUE ARE WITHIN LIMITS. REMOVED AND REPLACED FDU 2 (2WD2) AS A PRECAUTIONARY. T/SHOOTING IAW AMM 26-12-34. ALL OPS CHECK OKAY
